Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The additivity of porosity ideals


Author: Jörg Brendle
Journal: Proc. Amer. Math. Soc. 124 (1996), 285-290
MSC (1991): Primary 03E05
MathSciNet review: 1285976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that several $\sigma$-ideals related to porous sets have additivity $\omega_1$ and cofinality $2^\omega$. This answers a question addressed by Miroslav Repický.


References [Enhancements On Off] (What's this?)

  • Bl A. Blass, Cardinal characteristics and the product of countably many infinite cyclic groups, J. Algebra 169 (1994), 512--540. CMP 95:02
  • Br J. Brendle, Evasion and prediction---the Specker phenomenon and Gross spaces, Forum Math. (to appear).
  • Je Thomas Jech, Set theory, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. Pure and Applied Mathematics. MR 506523 (80a:03062)
  • Re Miroslav Repický, Cardinal invariants related to porous sets, Set theory of the reals (Ramat Gan, 1991) Israel Math. Conf. Proc., vol. 6, Bar-Ilan Univ., Ramat Gan, 1993, pp. 433–438. MR 1234287 (94h:03095)
  • Za L. Zajíček, Porosity and 𝜎-porosity, Real Anal. Exchange 13 (1987/88), no. 2, 314–350. MR 943561 (89e:26009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E05

Retrieve articles in all journals with MSC (1991): 03E05


Additional Information

Jörg Brendle
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat-Gan, Israel
Address at time of publication: Mathematisches Institut der Universität Tübingen, Auf der Morgenstelle 10, 72076 Tübingen, Germany
Email: jobr@michelangelo.mathematik.uni-tuebingen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-96-02992-9
PII: S 0002-9939(96)02992-9
Keywords: Porous sets, cardinal invariants
Received by editor(s): June 22, 1993
Received by editor(s) in revised form: July 15, 1994
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1996 American Mathematical Society